Alert archive / Massachusetts / Flash Flood Warnings in 2013

Flash Flood Warning 5, NWS Boston/Norton, MA

June 3, 2013Bristol County, Massachusetts

NWS Boston/Norton, MA issued this flash flood warning at Jun 3, 2013, 4:15 AM EDT for Bristol County, Massachusetts. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2013, 4:15 AM EDT (08:15 UTC)
Expired
Jun 3, 2013, 5:45 AM EDT
In force
90 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon
Flood severity
None

County Bristol County, MA

The radar

The Boston radar (KBOX), 35 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Chatham, MA (KCHH), launched 00:00Z, 8.3 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 00:00Z on 2013-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 00:00Z on 2013-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-341 J/kg
Mixed-layer LCL
1034 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

503 
WGUS51 KBOX 030815
FFWBOX
MAC005-030945-
/O.NEW.KBOX.FF.W.0005.130603T0815Z-130603T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
415 AM EDT MON JUN 3 2013

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN BRISTOL COUNTY IN SOUTHEAST MASSACHUSETTS...

* UNTIL 545 AM EDT

* AT 412 AM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA.  FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  NEW BEDFORD...FALL RIVER...WESTPORT AND ACUSHNET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL WILL CAUSE RAPID FLOODING OF SMALL STREAMS...STREETS
AND UNDERPASSES...INCLUDING LOW LYING AND POOR DRAINAGE AREAS. DO NOT
DRIVE THROUGH FLOODED ROADS.

A FLASH FLOOD WARNING IS ISSUED FOR RAPID AND POTENTIALLY LIFE
THREATENING FLOODING. IN URBAN AREAS AVOID FLOODED ROADWAYS AND OBEY
ROAD CLOSURES. THOSE LIVING ALONG STREAMS AND CREEKS SHOULD MOVE TO
HIGHER GROUND IMMEDIATELY TO PROTECT LIFE AND PROPERTY.
&&

LAT...LON 4167 7118 4176 7111 4168 7088 4166 7090
      4164 7091 4165 7092 4164 7092 4160 7095

$$

MD
1 follow-up statement
182 
WGUS71 KBOX 030941
FFSBOX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
541 AM EDT MON JUN 3 2013

MAC005-030950-
/O.EXP.KBOX.FF.W.0005.000000T0000Z-130603T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BRISTOL MA-
541 AM EDT MON JUN 3 2013

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN BRISTOL COUNTY WILL
EXPIRE AT 545 AM EDT...

THE BULK OF THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER 
EXPECTED TO POSE A THREAT.

LAT...LON 4167 7118 4176 7111 4168 7088 4166 7090
      4164 7091 4165 7092 4164 7092 4160 7095

LAT...LON 4167 7118 4176 7111 4168 7088 4166 7090
      4164 7091 4165 7092 4164 7092 4160 7095

$$

MD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 3:39 AM EDT, 36 minutes earlier.

Area forecast discussion, Jun 3, 3:39 AM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
339 AM EDT MON JUN 3 2013

.SYNOPSIS...
RAIN WITH EMBEDDED THUNDERSTORMS WILL CONTINUE TO MOVE OVER
PARTICULARLY SOUTHERN AND EASTERN PORTIONS OF THE FORECAST AREATODAY.
LOCALLY HEAVY RAINFALL IS POSSIBLE THIS MORNING AND INTO THE
AFTERNOON WITH A LOW RISK OF FLASH FLOODING. THE COLD FRONT
DEPARTS MONDAY NIGHT WITH DRIER AND MUCH COOLER WEATHER TO FOLLOW
FOR TUESDAY THROUGH THURSDAY. A COASTAL STORM MAY BRING MORE HEAVY
SHOWERS BY THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

BROAD AREA OF RAINFALL WITH EMBEDDED THUNDERSTORMS HAVE BLOSSOMED
IN SITU OVER THE SRN WATERS AND ARE STREAMING OVER S AND E
PORTIONS OF THE FORECAST AREA. THIS IS ASSOCIATED WITH THE NOSE OF
A FAIRLY ROBUST 40 KT LLJ AND STRONG FRONTAL WAVE MOVING AHEAD OF
A COLD FRONT APPROACHING FROM THE WEST. THERE HAS BEEN LIGHTNING
BUT THE PRIMARY THREAT IS HEAVY RAINFALL GIVEN P WAT VALUES HAVE
INCREASED TO NEAR 2.O INCHES DURING THE OVERNIGHT HOURS. WILL HAVE
TO MONITOR PARTICULARLY TROUBLING SPOTS THIS MORNING AS THIS
CONVECTION MOVES THROUGH.

OTHERWISE...ALSO GETTING SOME MODEST CONVECTION ALONG THE ACTUAL
COLD FRONT ITSELF IN E NY AND WRN MA...IT HAS BEEN RAPIDLY
WEAKENING AS IT MOVES NE GIVEN ALL THE INSTABILITY IS ELEVATED BUT
WILL ALSO HAVE TO KEEP AN EYE ON THIS AS WELL. THROUGH THE
MORNING.

THIS JET WILL NOT MOVE TO MUCH DURING THE DAY TODAY AND NEITHER
WILL THE UPPER LVL INSTABILITY AND TROPICAL MOISTURE. GIVEN THE
STRONG WAVE EXPECTED TO MOVE THROUGH THIS MORNING...AND ANOTHER
KICKER WAVE FOR THE COLD FRONT THIS AFTERNOON EXPECT A VERY WET
DAY PARTICULARLY S AND E OF A LINE FROM HARTFORD-WORCESTER-
MANCHESTER AS THIS IS WHERE ALL THREE OF THESE FACTORS CONVERGE.
THE POTENTIAL FOR SOME ISOLATED FLASH FLOODING...PARTICULARLY IN
DENSE URBAN AREAS WHERE POOR DRAINAGE IS AN ISSUE...IS THERE. SO
THIS WILL NEED TO BE MONITORED THROUGH THE DAY. NOT EXPECTING THIS
TO BE A WIDESPREAD PROBLEM...BUT TRAINING ECHOS HAVE BEEN SEEN
ALREADY DURING THE OVERNIGHT HOURS...SO SOME LOCALIZED ISSUES ARE
DEFINITELY A CONCERN.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
TONIGHT...
AFTER THE KICKER WAVE MOVES THROUGH IN THE AFTERNOON/EVENING THE
FRONT IS EXPECTED TO PUSH OFFSHORE WITH TIME ALLOWING FOR BOTH AN
END TO PRECIP AND CLEARING SKIES. LOW-MID LVL COLD ADVECTION IS
ROBUST SO EXPECTING A VERY QUICK COOLING AND DRYING DURING THE
OVERNIGHT HOURS ALLOWING MINS TO DIP DOWN INTO THE 40S-50S.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
BIG PICTURE... UPPER TROUGH AND COLD POOL OVER THE REGION TUESDAY
MOVES OFF THROUGH THE MARITIMES TUESDAY NIGHT.  WEAK SHORTWAVE RIDGE
MOVES THROUGH A ZONAL FLOW ACROSS NEW ENGLAND WEDNESDAY.  NORTHERN
PLAINS LOW PRESSURE EVOLVES INTO A SHORTWAVE AND DIGS OVER THE GREAT
LAKES THURSDAY-FRIDAY.  THIS SNAGS A LOW OVER THE GULF OF MEXICO AND
PULLS IT NORTH UP THE EAST COAST FRIDAY-SATURDAY.  GREAT LAKES
SHORTWAVE THEN MOVES ACROSS NEW ENGLAND SUNDAY.

MODEL PREFERENCES... UPPER CONTOUR FIELDS FROM THE GFS AND ECMWF ARE
SIMILAR THROUGH THE PERIOD.  THE GFS IS A LITTLE FASTER IN MOVING
SURFACE FEATURE ASSOCIATED WITH THE GREAT LAKES SHORTWAVE INTO NEW
ENGLAND.  MEANWHILE THE ECMWF IS DEEPER/MORE INTENSE THIS WEEKEND
WITH GULF LOW MOVING UP THE COAST.  PREFER A GFS/ECMWF BLEND MOST OF
THE PERIOD.  LEANED MORE TOWARD THE ECMWF AND HPC GRIDS THIS WEEKEND.

THE DAILIES...

TUESDAY...UPPER TROUGH AND COLD POOL OVERHEAD WITH HINTS OF A
SURFACE TROUGH/SECONDARY FRONT MOVING ACROSS SOUTHERN NEW ENGLAND.
RH CROSS SECTIONS SHOW A LAYER OF 60-70 PERCENT RH AT 850 MB ACROSS
SOUTHERN NH AND NORTHERN MASS. THE ECMWF EXTENDS THIS RH FIELD
FARTHER SOUTH. EXPECT A DRY DAY BUT WITH DIURNAL CUMULUS...EXCEEDING
50 PCT COVER FOR A FEW HOURS TUESDAY AFTERNOON IN OUR NORTHERN
AREAS.  MODEL GRID FIELDS DO NOT PICK UP ON THIS...WILL ADD THIS
AREA BY HAND.  ANY CLOUDS SHOULD DIMINISH WITH SUNSET.

TEMPS AT THE TOP OF THE MIXED LAYER WILL BE 6-8C...SO MAX TEMPS
EXPECTED IN THE 70S.  WINDS IN THE MIXED LAYER WILL SUPPORT
SURFACE GUSTS AROUND 20 KNOTS.

WEDNESDAY-THURSDAY... HIGH PRESSURE OVER THE REGION WILL BRING DRY
WEATHER.  INCREASING CLOUD-LEVEL MOISTURE AT MID AND HIGH
LEVELS...SO EXPECT INCREASING MID AND HIGH CLOUDS THROUGH THE
PERIOD.  FAIR SKIES.  SEA BREEZES DEVELOP WEDNESDAY UNDER LIGHT
FLOW.  AS THE SURFACE HIGHS MOVES OFFSHORE THE OVERALL FLOW WILL
BECOME SOUTHEAST. TEMPS AT THE TOP OF THE MIXED LAYER WILL AGAIN
SUPPORT MAX TEMPS IN THE 70S.  DEWPOINTS IN THE 40S AND LIGHT WIND
WILL ALLOW MIN TEMPS IN THE 40S AND LOWER 50S.

THURSDAY NIGHT THROUGH SUNDAY... GREAT LAKES SHORTWAVE DRAWS WARM
MOIST AIR NORTH INTO NEW ENGLAND OVER THE COOLER SURFACE AIR. THIS
WILL SUPPORT RAIN/SHOWERS POSSIBLY AS EARLY AS THURSDAY NIGHT BUT
MORE CONFIDENTLY FOR FRIDAY. MAIN QUESTION CONCERNS THE SURFACE
LOW MOVING OUT OF THE GULF OF MEXICO AND UP THE COAST THIS
WEEKEND. PRECIPITABLE WATER VALUES INCREASE BY FRIDAY-SATURDAY TO
AT LEAST 1.5 INCHES AND POSSIBLY 2 INCHES. SO ANY SHOWERS WILL
HAVE POTENTIAL FOR PRODUCING HEAVY DOWNPOURS...AND A POTENTIAL
FLOODING RISK FOR URBAN AND POOR DRAINAGE AREAS.

ECMWF AND GFS DETERMINISTIC MODELS SHOW SHOWERS ENDING SATURDAY
NIGHT AS THE STORM MOVES OFF THROUGH THE MARITIMES. HIGH PRESSURE
THEN BUILDS IN WITH DRIER WEATHER FOR SUNDAY.

&&

.AVIATION /07Z MONDAY THROUGH FRIDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

OVERVIEW...MODERATE CONFIDENCE.

BAND OF RAINFALL WITH EMBEDDED THUNDERSTORMS WILL CONTINUE TO PUSH
NE FROM THE NY METRO AND WATERS S OF SRN NEW ENGLAND. EXPECT THIS
BAND TO SET UP THROUGH THE MORNING HOURS E OF A LINE FROM BDL-
ORH-MHT. WITH THIS RAINFALL EXPECT WIDESPREAD MVFR/IFR CONDITIONS.
W OF THE LINE...VFR MAY ACTUALLY REMAIN DOMINANT EXCEPT FOR
OCCASIONAL -SHRA.

THE RAIN WILL GRADUALLY SHIFT TO THE E THROUGH THE AFTERNOON AND
EVENING...WITH IMPROVEMENT FROM MVFR/VFR TO FULL VFR BY THE LATE
EVENING TONIGHT. SOME GUSTY WINDS POSSIBLE WITH 20-30 KT AT TIMES
IN ANY EMBEDDED T-STORMS.

KBOS TERMINAL...MODERATE CONFIDENCE IN TAF. HAVE HIGHER CONFIDENCE
IN OVERALL TRENDS...BUT LOWER CONFIDENCE IN TIMING OF ANY MVFR/IFR
CONDITIONS AS A BAND OF RAIN MOVES OVER THE TERMINAL EARLY THIS
MORNING AND CONTINUES INTO THE DAY. MAY HAVE SOME EMBEDDED
THUNDERSTORMS ESPECIALLY THIS MORNING.

KBDL TERMINAL...MODERATE CONFIDENCE IN TAF. SOME MVFR CONDITIONS
IN RAIN AND OCCASIONAL THUNDER THIS MORNING WILL GIVE WAY TO
GRADUALLY IMPROVING CONDITIONS THROUGH MID MORNING.

OUTLOOK...TUESDAY THROUGH FRIDAY...

TUESDAY THROUGH THURSDAY...VFR.  GUSTY NORTHWEST WINDS TUESDAY
AFTERNOON WITH GUSTS AROUND 20 KNOTS.

THURSDAY NIGHT-FRIDAY...VFR WITH AREAS OF MVFR/IFR CIGS/VSBYS IN
SHOWERS.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

EXPECTING THE GUST WINDS AND HIGHER SEAS TO REMAIN OVER THE E AND
S WATERS THROUGH MUCH OF THE DAY AS A SLOW MOVING COLD FRONT
APPROACHES THEN CROSSES FROM THE WEST BY EVENING. THEREFORE...HAVE
CONTINUED SMALL CRAFT ADVISORIES FOR MUCH OF THE WATERS SAVE FOR
STELLWAGEN BANK REGION...BOSTON HARBOR...OR NARRAGANSETT BAY

OUTLOOK...TUESDAY THROUGH FRIDAY...

TUESDAY...DIMINISHING SEAS BUT A SMALL CRAFT ADVISORY MAY STILL BE
NEEDED ON THE OUTER WATERS IN THE MORNING. GUSTY NORTHWEST WINDS
DURING THE AFTERNOON BUT SHOULD REMAIN BELOW 25 KNOTS.

WEDNESDAY THROUGH FRIDAY... WINDS AND SEAS SHOULD REMAIN BELOW
SMALL CRAFT THRESHOLDS AS HIGH PRESSURE MOVE ACROSS THE WATERS. A
STEADY SOUTH WIND WILL BRING BUILDING SEAS ON THE SOUTHERN WATERS.
HEIGHTS MAY REACH 5 FEET ON THE SOUTHERN WATERS LATE FRIDAY NIGHT.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ231>234-
     250.
     SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR ANZ235-237-
     254>256.

&&

SYNOPSIS...WTB/DOODY
NEAR TERM...DOODY
SHORT TERM...DOODY
LONG TERM...WTB
AVIATION...WTB/DOODY
MARINE...WTB/DOODY
Hazardous weather outlook, Jun 3, 4:04 AM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
404 AM EDT MON JUN 3 2013

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-040815-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
404 AM EDT MON JUN 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS MAY PRODUCE HEAVY DOWNPOURS. THIS COULD
CAUSE LOCAL FLOODING ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A DEVELOPING COASTAL STORM MAY PRODUCE HEAVY DOWNPOURS FRIDAY OR
SATURDAY. THIS COULD CAUSE LOCAL FLOODING ESPECIALLY IN URBAN AND
POOR DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ230>237-250-251-254>256-040815-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
404 AM EDT MON JUN 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 10:21 PM EDTAreal Flood AdvisoryBOXFranklin114 min
Jun 3, 3:24 AM EDTSevere Thunderstorm WarningBOXBristol, Plymouth36 min
Jun 3, 3:46 AM EDTAreal Flood AdvisoryBOXBristol119 min
Jun 3, 2:19 PM EDTSpecial Weather StatementBOXBarnstable41 min

Nearby

Flash Flood Warnings in Massachusetts, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.